# SDR HALA0600610

- Difficulty date: July 21, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,458 hours, 28,903 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 462
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN GOUGED BS 462 STR 32R.  BLENDED DAMAGE.  DAMAGE FOUND TO BE OUT OF LIMITS, CUT AND REMOVED DAMAGE AREA.  INSTALLED REPAIR IAW SRM 53-00-01-4, SRM 53-00-01-2R-1.
